# SDR CA960126011

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 23057344
- Condition: Leaking
- Location: Fcu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BEARING LEAKING GREASE AND FEELS ROUGH. FCU REPLACED.
